Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Medication for reducing acne scars - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Acne
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   Hi
User :   hello
Doctor :   'How can I help you?
User :   hey...Doc i have severe acne on my face
Doctor :   Ok
User :   can U suggest me ..anything...
Doctor :   Since when are you having this problem?
User :   i had a treatment doing frm last 3 months...
Doctor :   Did you use any medicines for this previously?
User :   a skin specialist had recommended me a talets...
Doctor :   What did you use?
User :   that is...ISOTRATENION..
Doctor :   Ok, was there any effect?
User :   n whn i used it it was good help me i uhad used it for 2 months continoulsy...
User :   my skin was glowing...n i can see reduction in my pimple marks..
Doctor :   Ok
User :   but now again since frm a week m getting pimples on my chin forehead.. n cheeks..
Doctor :   Isotretinoin has to be taken for a considerably long time.
Doctor :   How long did you use it?
User :   2 months
User :   but again i can't use it..plz suggest me something else
User :   whr my marks can compltely vanish
Doctor :   These drugs should not be given online without examining you
User :   i dont have soo severe acne as i see other gals...but my m getting very less on my chin ...cheeks forehead ....
Doctor :   For your own safety

Doctor :   You can try using Caladryl mLotion
Doctor :   For the marks
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor